# SDR DL757081484

- Difficulty date: November 4, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 65,962 hours, 30,060 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 113N21007
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUR ELONGATED BOLT HOLES WERE FOUND IN THE LT WING INBOARD MAIN FLAP INBOARD CARRIAGE ASSEMBLY.  THE ELONGATED HOLES WERE REAMED TO ROUND HOLES AND OVERSIZE BOLTS WERE INSTALLED PER BOEING INSTRUCTIONS.
